A note on the endomorphisms associated to semi-direct decompositions of a group
Portugaliae mathematica, Tome 29 (1970) no. 1, pp. 43-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1970__29_1_115107,
author = {Morgado, Jos\'e},
title = {A note on the endomorphisms associated to semi-direct decompositions of a group},
journal = {Portugaliae mathematica},
pages = {43--48},
year = {1970},
volume = {29},
number = {1},
mrnumber = {0284511},
zbl = {0237.20033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1970__29_1_115107/}
}
Morgado, José. A note on the endomorphisms associated to semi-direct decompositions of a group. Portugaliae mathematica, Tome 29 (1970) no. 1, pp. 43-48. http://geodesic.mathdoc.fr/item/PORMA_1970__29_1_115107/